Talk

Advanced search

Spotting whilst stimming

(4 Posts)
Pigeon84 Sun 27-Oct-19 09:33:54

Hi,

Im not new to this game having 6 cycles but this is new to me and im concerned.

Im on day 10 of Stimming... 150iu menopur and been in cetrotide since day 6.

Ive had odd streaks of blood from the get go, not even enough to cause spotting but today, there is more. I have alot of EWCM and its pink. Im feeling quite uncomfortable, bloating and abdominal pains (like period pains but in the ovaries as well as uterus.

Is this normal? Im freaking out!!!

Youngatheart00 Sun 27-Oct-19 10:40:12

Could you call your clinic just to get their opinion? When is your next scan?

Pigeon84 Sun 27-Oct-19 12:45:17

They are closed. Scan is tomorrow which i will just have to wait until then.. i just wanted someone to put my mind at ease.

😏

Youngatheart00 Sun 27-Oct-19 12:58:24

I am on a high dose of meriofert (300IU) and have had some pink traces of spotting and twingey discomfort. The only difference with me is that it’s my first cycle so I’ve nothing to compare it to.

Afternoon on the sofa with a good film and maybe a nap will help you x

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »